ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A NOTE ON HIGHER EXTREMAL METRICS

Pingali, Vamsi Pritham (2018) A NOTE ON HIGHER EXTREMAL METRICS. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 370 (10). pp. 6995-7010.

[img] PDF
Tra_Ame_Met_Soc_370-10_6995_2018.pdf - Published Version
Restricted to Registered users only

Download (254kB) | Request a copy
Official URL: http://dx.doi.org/10.1090/tran/7416

Abstract

In this paper we introduce ``higher extremal Kahler'' metrics. We provide an example of the same on a minimal ruled surface. We also prove a perturbation result that implies that there are non-trivial examples of ``higher constant scalar curvature'' metrics, which are basically metrics where the top Chern form is harmonic. We also give a relatively short proof of Liu's formula for the Bando-Futaki invariants (which are obstructions for the existence of harmonic Chern forms) of hypersurfaces of projective space.

Item Type: Journal Article
Additional Information: Copy right for this article belong to AMER MATHEMATICAL SOC, 201 CHARLES ST, PROVIDENCE, RI 02940-2213 USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 27 Aug 2018 14:57
Last Modified: 27 Aug 2018 14:57
URI: http://eprints.iisc.ac.in/id/eprint/60501

Actions (login required)

View Item View Item